Qualitative investigation of nonlinear differential equations describing infiltration of water

Volume 61 / 1995

Xingbao Wu Annales Polonici Mathematici 61 (1995), 39-57 DOI: 10.4064/ap-61-1-39-57


A nonlinear differential equation of the form (q(x)k(x)u')' = F(x,u,u') arising in models of infiltration of water is considered, together with the corresponding differential equation with a positive parameter λ, (q(x)k(x)u')' = λF(x,u,u'). The theorems about existence, uniqueness, boundedness of solution and its dependence on the parameter are established.


  • Xingbao Wu

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image